# SDR SWAA2024041674267

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 14,901 hours, 6,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT ROW EXIT LIGHTS OUT.  R & R THE BATTERY PACK FOR THE RT EMERGENCY EXIT LIGHTS IAW AMM 33-51-06. OP CHECKED GOOD.
